started to take 50mg of zoloft 4 days ago
I cannot ejaculate since taking zoloft,is that a side effect?
Question posted by giod777 on 15 Nov 2010
Last updated on 12 March 2019 by Mcfeces
Well I for one am female and have experienced the exact same issues along with several other lady friends I know on Zoloft so this definitely isn’t just a men’s issue.
I spoke with my doc n switched meds but am waiting till things go back to normal first. So far it’s been a week off the Zoloft (50mgs) and Despite my libido returning, I have yet to... complete my mission. Definitely getting closer though.
PS: If you’re complaining about the idea of a “young” person reading the word “EJACULATION” on the Internet, you should probably be more concerned why they’re on “drugs.com” in the first place instead of giving people grief about medical concerns.
Most definitely it is. When I first started Zoloft the same happened to me, but it subsided in time. I was on 25mg-50mg. It is a legitimate question that my dr. warned me as a possible side effect. Don't know why it could be taken as an impolite concern as mentioned in one answer. It's a side effect of concern amongst men. A little sensitivity and understanding for others is much desired and necessary. It is a common question men have. If it doesn't improve, I'd ask the dr. about other meds.
Under every question and comment is a button to report inappropriate material. Use it and let Drugs.com judge it instead of shaming people (inappropriately!) yourself.
How are you gonna shame this person? Regardless of the wording originally used they are seeking help for a serious problem. This is a shameful response to a person who is struggling. Different people have different ways of expressing things. If that offended you so much that you felt the need to say something then you have no business giving anyone medical advice.
I am flabbergasted that this question is being attacked for using the word ejaculate. This is the medical terminology for sexual climax and is worded appropriately. Sensitivity regarding a question that was obviously being researched by the offended party is crass. Pertaining to the question at hand, yes sexual dysfunction or loss of libido are both side effects of SSRIs. I suggest talking to your doctor to ask for an adjustment in medicine.
Hello giod777. Yes it is a side effect and a common one to taking Zoloft. Failure to ejaculate effected up to 21% of users in clinical trials/studies. Regards, pledge
This could of been put a little politer but yes it is a side effect of a lot of anti-depressants for men. I would suggest talking to your provider about this before it becomes permanent. Good luck, marjorie zych
- Zoloft uses and safety info
- Zoloft information for Healthcare Professionals (includes dosage details)
- Side effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.